# SDR REXA201808290743

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FRAME WAS CORRODED AT BS 310 NEAR STRINGER 26L - 24R.  REPAIRED THE LOWER SECTION OF BS 310 FRAME IAW EA CRJ 953-07438, REV IR.
